# SDR FDEA201007212632

- Difficulty date: July 21, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- Engine: Ge CF650*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA0115505
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CRACK ON WEB L3 DOOR LOWER JAMB AT STA 1251 REPAIRED IAW SRM 53-50-00 FIG 19, SH 1, VOL 1.
